# SDR UIEA200800106

- Difficulty date: April 2, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock Plate
- Part number: AMS55180063IN
- Condition: Wrong Part
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RIGHT SIDE THRUST REVERSER FORWARD EDGE LOWER THRUST REVERSER LOCK PLATE POSITION FOUND WRONG LOCK BOLT HOLES.  REPAIRED PER CF6-50 ENGINE MANUAL 78-32-03.
